Follow up to lumbar steroid injections, Day 2 - NRAS

NRAS
26,273 members30,120 posts

Follow up to lumbar steroid injections, Day 2

I feel great! My back feels so much better!!

I had to discontinue my RA meds for about 4-5 days prior to the procedure and I'm wondering if being off them is what is making me feel better or if it's the overall feeling of the steroids throughout my body that is making me feel better overall. The good doc gave me a lot of steroids in this round of four facet joint injections on each side for a total of eight shots.

Again, my back feels so much better, but I almost have a little steroid high going, too.

My hands, wrists and shoulders feel so much better, too. The nodules on my hands have gone down in size and hardly hurt at all when pressed on.

I'm feeling inclined, however, to stay off the RA meds for a bit and see how long this lasts. There have been times when I've wondered if my RA meds were making me worse. I guess I'll figure it out in a few days if I start flaring, huh?

Anyone else ever feel this way or try stopping your meds to see what would happen?

xxx

2 Replies
oldestnewest

Hello

It's most likely the steroids making you feel good. Drugs stay in your system for a while so you probably won't notice much in terms of s return of symptoms.

Know what you mean about drugs maybe making you feel worse. Some I've tried certainly have. Some, on the other hand have improved things, but with the add on of side effects. Things aren't perfect, but I'm not sure I'd want to go back to the way things were.

You could try without and see how things go I suppose. It's a bit of a toss up isn't it.

Enjoy the delicious feeling of wellness right now.

2 likes
Reply

I'm absolutely tickled pink to hear you are feeling so well and pain free. You're probably right that you are currently on a steroid high and in your position I'd be leaping around like a spring lamb for the sheer joy of living. We all know how long our meds linger in our systems so you are probably still protected by them. To be honest my metoject is not working that well but I'd be very reluctant to stop it and risk going back to the way I was - or worse. Enjoy it while you can and long may it last. Hugs

J

1 like
Reply

You may also like...